MathSciNet Relay Station
MathSciNet bibliographic data
MR1699235 33B10 (05A15 11B65)
Chu, Wenchang; Marini, Alberto Partial fractions and trigonometric identities. Adv. in Appl. Math. 23 (1999), no. 2, 115–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement